# SDR ABXA010049

- Difficulty date: February 7, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N953AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47608
- Aircraft time: 39,324 hours, 41,169 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Electrical Box
- Condition: Odor
- Location: Cockpit Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A HOT ELECTRICAL ODOR WAS NOTED COMING FROM THE FORWARD CENTER CONSOLE AREA.  WHEN THE FORWARD CONSOLE CIRCUIT BREAKER WAS PULLED, THE ODOR SUBSIDED.  MAINTENANCE INSPECTED THE PEDESTAL LIGHTS SWITCH BOX AND CONSOLE AREA WIRING.  NO DEFECTS WERE NOTED.  MAINTENANCE OPERATED LIGHTS FOR 20 MINUTES.  NO ODORS OR DEFECTS WERE NOTED, AND THE AIRCRAFT WAS RETURNED TO SERVICE.
